# SDR HEED072224

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 5,160 hours
- System (JASC): 2300 · Communications System
- Part: Mixer Box
- Part number: A30161ACR
- Part serial: 9412002
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUTS OUT ALL STATIONS DURING TRANSMITTION AND RECEPTION. REPLACED UNIT.
